# SDR 96ZZZX1236

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Engine: Pwa JT8D217A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960616
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

STL - FLT 296 - DURING APPROACH, NR 2 ENGINE, SN 3232, SPUN DOWN.  COMPLETED SHUTDOWN CHECKLIST.  FOUND INTERNAL MALFUNCTION IN FUEL CONTROL, MFG PN 769606-16.  REPLACED FUEL CONTROL AND ENGINE OPERATION CHECKED NORMAL.  ENGINE TT:  31,831 HOURS; 16,687 CYCLES  CHECK C-1 - 10-12-95 - MCI.
